4A's CreateTech 2015

November 11-12, 2015

32 Old Slip
New York, NY 10005
(between Water Street and FDR Drive)
646-854-7951
Map - https://goo.gl/maps/Ztkcn

Schedule and session length subject to change. Look for updates!

CreateTech Day 1 - Schedule for Wednesday, November 11, 2015

Time Session
8:00 AM Breakfast and Registration
9:00 AM Welcome to CreateTech!
Nancy Hill, President-CEO, 4A's
9:15 - 9:45 AM Keynote: The Future Begins Now
Drawing on extensive experience evaluating long-term trends, The Future Hunters, Jared Weiner and Erica Orange, will present their original framework for the emerging Metaspace Economy, and discuss a handful of growth areas within the new economy that will fundamentally affect advertising – and everything else – in the years to come.
9:50 - 10:20 AM How Science Fiction is Transforming Business with Sci Futures
Ari Popper and Scott Susskind will discuss some of the forces that are transforming business today, the power of storytelling to overcome barriers to radical innovation along with case studies how to leverage the opportunities of the times by using sci-fi prototyping.
10:00-11:30 AM SPECIAL WORKSHOP (Concurrent with the rest of the program)
Creative Brainstorming & Prototyping with Agile with Fred Gerantabee, Director of Creative Technology at Grey Group
Limited to 25 participants - Reserve your spot - Sign up here!
10:20 - 10:50 AM Break, 30 minutes
10:55 - 11:25 AM The Small Screen Isn’t So Small: How the Brain Processes How We View
Helen Crossley
, Head of Audience Insights Research, Facebook. Helen shares proprietary research from Facebook, developed from a neuromarketing study with SalesBrain. Learn how this direct view into people’s physical responses to video content on a smartphone and TV can inform how marketers create campaigns that appeal not only to the right senses but also the right screens.
11:30 - 11:55 PM "Is the Ghost Still in the Shell"
Matevž Klanjšek Chief Product Officer and Co-founder, Celtra
Is creative technology an oxymoron? Has technology eaten the (advertising) world? Is creativity a mere decoration? Has advertising lost its soul? Is the ghost still in the shell?
12:00 - 12:30 PM Daniel Perlin, UX Director, Droga5 - "Listen Closely" Listening as a strategy for design starts some very basic questions: Who do we listen to? What are we listening to? How do we listen? When are we listening? Why are we listening? Learn to exercise your ears, brains and bodies to learn to listen better, both to ourselves and others, in order to design for and with people.
Look for Daniel's workshop on CreateTech Day 2 - Nov. 12, 12:45 PM - Limit 20 people. Sign up here: https://goo.gl/Zp3O59
12:30 - 1:30 PM LUNCH BREAK, 1 hour
1:35 - 2:05 PM Cultivating the Technological Imagination
Dr. Anne Balsamo
, Dean, School of Media Studies & Professor Media Studies, The New School.
Everywhere we look we see examples of the many ways that technologies influence culture. New applications spawn new forms of creative expression; new platforms enable new social experiences; new gadgets reconfigure our senses. McLuhan, we now know, was right all along.
2:10 - 2:40 PM When the only Solution is Innovation Join Volvo’s Director of Marketing Innovation and Strategy John Militello and Grey New York’s Chief Creative Officer Andreas Dahlqvist for a presentation on how to “fight above ones weight” through out of the box creative solutions be it social, technological or product design to drive brand purpose into consumer engagement and action.
Andreas Dahlqvist, Chief Creative Officer, Grey New York & John Militello, Director of Marketing Innovation & Strategy, Volvo
2:45 - 3:15 PM Break, 30 Minutes
3:15 - 3:45 PM The Art of Immersion
Melissa Eccles, Creative Director, Immersive Entertainment, Elastic & Frank Rose, author of The Art of Immersion: How the Digital Generation Is Remaking Hollywood, Madison Avenue, and the Way We Tell Stories, and member of Columbia University's Digital Storytelling Lab
3:50 - 4:30 PM A Conversation on Agency Innovation
Brian Yamada, Chief Innovation Officer, VML, with Layne Harris VP, Innovation Technology, 360i and Lucie Greene, Worldwide Director,The Innovation Group, J. Walter Thompson, Julie Andrews, Partner, SVP Client Engagement, RumbleFox
4:30 - 4:45 PM Break, 15 minutes
4:50 - 5:50 PM Leaders in Software and Art Salon
Isabel Draves Leaders in Software and Art (LISA) founder Isabel Draves brings together three tech artists to discuss the magic and meaning in their work for both a museum setting and in client work. Isabel is joined by Jake Lee-High, Future Colossal, Carla Gannis, Artist & Professor/Asst Chair of Pratt Dept of Digital Arts, Jasmin Jodry, Artist and Creative Director.
5:50 - 6:00 PM CreateTech Day One Wrap-Up
6:00 PM - 7:30 PM Reception at Convene


CreateTech Day 2 - Schedule for Thursday, November 12, 2015

Time Session
7:30 - 8:30 AM Breakfast & Networking
8:30 - 8:45 AM Welcome Back - Alan Schulman National Director, Brand Creative & Content Marketing at Deloitte Digital
8:45 - 9:15 AM Just added! Brian Reich, Project Director, the Hive, USA for United Nations High Commissioner for Refugees
Brian will share how the UNCHR is using Obama Campaign-level data science to help solve the refugee crisis and create systemic change in the public sector.
9:20 - 10:00 AM Advanced Technologies that Will Change Advertising Creative
Rudina Seseri leads a discussion on a topic that will affect all aspects of the marketing business. With Assaf Baciu, Co-founder and Head of Product and Engineering, Persado, Nick Langeveld, President/CEO, Affectiva, Frank Speiser, Co-Founder, SocialFlow Inc.
10:00 - 10:30 AM Break, 30 minutes
10:35 - 11:05 AM VR: Beyond the headset. Contagious’ Nick Parish leads an exciting discussion on the facets of physicality and context that contribute to richer worlds and impactful experiences with Mike Rubenstein, VP of Integrated Operations, Hill Holliday and Jamie Pallotco-founder, Emblematic Group & Mike Woods, Founder & CCO at White Rabbit VR.
11:10 - 11:30 PM Modern mobile apps: automated content, high design, actionable experiences
Nick Bogaty, Adobe’s head of digital publishing, explores the future of mobile apps and the technologies that are already in place today that enable you to keep pace with audiences' voracious appetite for content – and deliver it through an elegant mobile experience. See examples of well known brands already doing this today and how creatives are at the heart of this exploration.
Nick Bogaty, Senior Director, Head of Digital Publishing, Adobe
11:35 - 12:05 PM Welcome to the amazing new world of eSports
Hector Rodriguez (H3CZ), Owner, OpTic Gaming/ Director, Influencer Management, rEvXP & Dan Ciccone, Managing Director, rEvXP
12:15 - 1:15 PM LUNCH BREAK, 1 hour
12:45 - 2:15PM SPECIAL WORKSHOP (Concurrent with the rest of the program): UX is Listening, with Daniel Perlin, UX Director, Droga 5. Limited to 20 participants - Sign up here: https://goo.gl/Zp3O59
1:20 - 1:45 PM What Machine-Assisted Ad Design Will Look Like with PaperG
Machine learning and automation has reached media buying already and has just begun to transform how we design ads. It will spread to touch every facet of creative development from concepting, building, editing, and iterating. Victor Wong, CEO and co-founder, PaperG
1:50 - 2:20 PM Hidden Creativity and Extreme Design Research
Creativity is everywhere you look – and many places you don’t. Bringing stories from the economic fringe to life, this session will cover some inspiring examples of solutions in resource-constrained environments, as well as research methods you can employ to understand your challenges and clients and unlock your own creativity.
Justin Levinson, Hacker-in-Chief, Makeshift Magazine
2:25 - 2:55 PM “Now is what's next” with Elise Birkhofer and Mike Glaser, Google Art Copy & Code
present the future of real-time marketing and the Adjacent Possible, marrying powerful data from Waze with programmatic real-time.
2:55 - 3:25 PM Break, 30 minutes
3:30 - 4:10 PM Designing for Technology Before It's Developed - creative strategies for emerging futures with experimental products, no standards or supporting data.
Matt Powell, Co-President and CIO, KBS, Pete Jones, Senior Digital Producer, Framestore’s Virtual Reality Studio, Paul Munkholm, Director of Strategy, Kettle. Moderated by Shareen Pathak, Digiday.
4:15 - 4:40 PM Predictive Marketing: Promises and Pitfalls
Claudia Perlich, Chief Scientist, Dstillery
Digital advertising is one of the largest and open playgrounds for machine learning, data mining and related analytic approaches. This session will outline the promise of infusing a historically intuition based industry with rigorous machine learning for both targeting and measurement. We will also touch on a number of challenges which arise in this environment.
4:45 - 5:30 PM Technology, the Future of Storytelling and the Adjacent Possible
A CreateTech wrapup conversation led by Piers Fawkes, Founder, PSFK, with Daniel Cherry III, CMO at the PruCenter, ex-Head of Marketing at Diageo, Emily Anadu, Head of Partner Marketing, Jawbone, Paul Parreira, Founder at Company Cue and Sanja Partalo, VP, Strategy, 360i
5:30 - 5:45 PM CreateTech 2015 ends!